Viagra-type drug mixed up with antidepressants recalled

0
Viagra-type drug mixed up with antidepressants recalled
CREDIT: HeungSoon - Pixabay

THE US Food and Drugs Administration has announced that company AvKARE has issued a voluntary recall after accidentally mixing up an erectile dysfunction drugs with depression medication.

The company is recalling one lot of Sildenafil 100mg tablets and one lot of Trazodone 100mg tablets in the USA due to a product mix-up of the listed two separate products inadvertently packaged together during bottling at a third party facility.

-- ADVERTISEMENT --

Unintentional consumption of Sildenafil, which is the active ingredient in Viagra, may pose serious health risks to consumers with underlying medical issues.

Unintended intake of Trazodone may result in adverse health consequences such as somnolence/sedation, dizziness, constipation, and blurred vision.

More information of the affected lots of the viagra-type drug which was mixed up with antidepressants can be found on the FDA website.



Thank you for taking the time to read this news article “Viagra-type drug mixed up with antidepressants recalled”. For more UK daily news, Spanish daily news and Global news stories, visit the Euro Weekly News home page.

Jennifer Leighfield, born in Salisbury, UK; resident in Malaga, Spain since 1989. Degree in Translation and Interpreting in Spanish, French and English from Malaga University (2005), specialising in Crime, Forensic Medicine and Genetics.Published translations include three books by Richard Handscombe. Worked with Euro Weekly News since November 2006. Well-travelled throughout Spain and the rest of the world, fan of Harry Potter and most things ‘geek’.

LEAVE A COMMENT

Please enter your comment!
Please enter your name here